MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133MV TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133MV TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Model Number 133MV-13-T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Necrosis (1971)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "necrosis" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "tissue failure/necrosis".
 
Event or Problem Description
Healthcare professional reported right side "tissue failure/necrosis".Device has been explanted.

Brand Name
STYLE 133MV TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9665802
Report Number9617229-2020-00797
Device Sequence Number10888030
Product Code LCJ
UDI-Device Identifier10888628004429
UDI-Public10888628004429
Combination Product (Y/N)N
Initial Reporter StateIA
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/30/2021
Device Model Number133MV-13-T
Device Catalogue Number133MV-13-T
Device Lot Number3159799
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;